Ask an expert
Question

24 Apr 2006

Re post 3127 - Urgent !!!!!!!
Thank you for your reply about Wartec. I used it 3 times. Would it have caused any damage ? I will stop immediately. I am so scared now that it has caused some sort of damage.
Answer 340 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There are theoretical concerns about Wartec possibly causing fetal abnormlities. I cannot find information on what type of abnormalities or how common this is. I would suggest that you discuss it with your gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17846 votes
Vote